A female asked:
Disclaimer

if you get minor pain on the side of abdomen and little fever even on the 3rd day of having trimethoprim for uti, is it dangerous?

1 doctor answer
Dr. Michael Gross
45 years experience Nephrology and Dialysis
Not sure: need to have someone examine that area for you
Answered on Apr 20, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience Infectious Disease
Maybe: Kidney infections are usually the result of a UTI that has climbed up the urinary tract to the kidney. Macrobid is not appropriate for a kidney infect ... Read More
1
1 thank
A 62-year-old female asked:
Dr. Caroline Capitano
25 years experience Pain Management
Fever not always: present with pylonephritis or a UTI as people age. An uncomplicated UTI responds rapidly, so if you still have symptoms you need to see your doctor f ... Read More
1
1 thank
A 36-year-old female asked:
Dr. Madhu Kandarpa
8 years experience Nephrology and Dialysis
Based on culture: It is always better to choose antibiotic based on urine culture results.
A 19-year-old female asked:
Dr. Margaret Gourlay
22 years experience Family Medicine
Worsening UTI: Yes, these could be signs of a kidney infection, or a bladder infection that is not sensitive to Bactrim (sulfamethoxazole and trimethoprim). The pre ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month